zbMATH — the first resource for mathematics

Standing waves with large frequency for 4-superlinear Schrödinger-Poisson systems. (English) Zbl 1309.35008
Summary: We consider standing waves with frequency \(\omega \) for 4-superlinear Schrödinger-Poisson systems. For large \(\omega\), the problem reduces to a system of elliptic equations in \(\mathbb R ^3\) with potential indefinite in sign. The variational functional does not satisfy the mountain pass geometry. The nonlinearity considered here satisfies a condition which is much weaker than the classical (AR) condition and the condition (Je) of Jeanjean. We obtain nontrivial solutions and, in case of odd nonlinearity, an unbounded sequence of solutions via the local linking theorem and the fountain theorem, respectively.

35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35J60 Nonlinear elliptic equations
35Q55 NLS equations (nonlinear Schrödinger equations)
35J50 Variational methods for elliptic systems
35J47 Second-order elliptic systems
Full Text: DOI arXiv
[1] Alves, CO; Souto, MAS; Soares, SHM, Schrödinger-Poisson equations without ambrosetti-Rabinowitz condition, J. Math. Anal. Appl., 377, 584-592, (2011) · Zbl 1211.35249
[2] Ambrosetti, A; Rabinowitz, PH, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14, 349-381, (1973) · Zbl 0273.49063
[3] Ambrosetti, A; Ruiz, D, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10, 391-404, (2008) · Zbl 1188.35171
[4] Azzollini, A; Pomponio, A, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345, 90-108, (2008) · Zbl 1147.35091
[5] Bartsch, T, Infinitely many solutions of a symmetric Dirichlet problem, Nonlinear Anal., 20, 1205-1216, (1993) · Zbl 0799.35071
[6] Bartsch, T; Wang, ZQ, Existence and multiplicity results for some superlinear elliptic problems on \(\textbf{R}^N\), Commun. Partial Differ. Equ., 20, 1725-1741, (1995) · Zbl 0837.35043
[7] Benci, V; Fortunato, D, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11, 283-293, (1998) · Zbl 0926.35125
[8] Benci, V; Fortunato, D; Masiello, A; Pisani, L, Solitons and the electromagnetic field, Math. Z., 232, 73-102, (1999) · Zbl 0930.35168
[9] Chen, SJ; Tang, CL, High energy solutions for the superlinear Schrödinger-Maxwell equations, Nonlinear Anal., 71, 4927-4934, (2009) · Zbl 1175.35142
[10] D’Aprile, T; Mugnai, D, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinb. Sect. A, 134, 893-906, (2004) · Zbl 1064.35182
[11] Evans, L.C.: Partial Differential Equations, Graduate Studies in Mathematics, vol. 19. American Mathematical Society, Providence (1998) · Zbl 0902.35002
[12] Jeanjean, L, On the existence of bounded Palais-Smale sequences and application to a landesman-lazer-type problem set on \(\textbf{R}^N\), Proc. Roy. Soc. Edinb. Sect. A, 129, 787-809, (1999) · Zbl 0935.35044
[13] Li, SJ; Willem, M, Applications of local linking to critical point theory, J. Math. Anal. Appl., 189, 6-32, (1995) · Zbl 0820.58012
[14] Li, Q; Su, H; Wei, Z, Existence of infinitely many large solutions for the nonlinear Schrödinger-Maxwell equations, Nonlinear Anal., 72, 4264-4270, (2010) · Zbl 1189.35081
[15] Luan, S; Mao, A, Periodic solutions for a class of non-autonomous Hamiltonian systems, Nonlinear Anal., 61, 1413-1426, (2005) · Zbl 1071.34039
[16] Ruiz, D, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237, 655-674, (2006) · Zbl 1136.35037
[17] Wang, Z; Zhou, HS, Positive solution for a nonlinear stationary Schrödinger-Poisson system in \({\mathbb{R}}^3\), Discret. Contin. Dyn. Syst., 18, 809-816, (2007) · Zbl 1133.35427
[18] Willem, M.: Minimax Theorems. Progress in Nonlinear Differential Equations and their Applications, 24. Birkhäuser Boston Inc, Boston (1996) · Zbl 0856.49001
[19] Zhao, L; Zhao, F, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346, 155-169, (2008) · Zbl 1159.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.